WE SHIP DAILY FROM ADELAIDE SOUTH AUSTRALIA - COVID RELATED POSTAL DELAYS ARE BEING REPORTED BY SOME CLIENTS, PLEASE CONSIDER EXPRESS POSTAGE IF YOU URGENTLY NEED MEDICATION

30x HayFexo Fexofenadine Hydrochloride 180mg + 30x Cetirizine 10mg Tablets (Generic Telfast/Zyrtec Alternate)

30x HayFexo Fexofenadine Hydrochloride 180mg + 30x Cetirizine 10mg Tablets (Generic Telfast/Zyrtec Alternate)

Vendor
Dr Reddy's
Regular price
$26.99
Sale price
$26.99
Regular price
Sold out
Unit price
per 

1x Hayfexo Fexofenadine Hydrochloride 180mg 30Tablet Box +
1x C-Zine Ceterizine Hydrochloride 10mg 30Tablet Box
= 60 Tablets Total

HAYFEXO

Hayfexo provides fast acting, long lasting, non-drowsy relief from sneezing, itchy and runny nose, an itchy throat, and itchy and watery eyes.

Product Description & Features
NON DROWSY
ONCE PER DAY 

Relief from the symptoms of hayfever allergies:
- Sneezing
- Itchy and runny nose
- Itchy throat
- Itchy and watery eyes


Ingredients/Material

Each film coated tablet contains 180mg Fexofenadine hydrochloride

Directions For Use
Adults and Children12 years and older - 1 tablet daily as required

Warnings and Disclaimers
DO NOT USE HAYFEXO
- If you are pregnant or may become pregnant
Check with your doctor or pharmacist before taking this medicine
- Not recommended for children under 12 years
- If foil blister seal is broken

If an overdose is taken or suspected, call the Poisons Information Centre (Australia 131 126, NZ 0800 764 766) or go to the hospital immediately.

Do not exceed the recommended dose.  Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.  New Zealand Sponsor. Dr Reddy's New Zealand Limited.

DESCRIPTION
CO C-Zine Tablets 10mg 1 x 30 Tablets          

 

INGREDIENTS
Cetirizine Hydrochloride 10mg

 

LONG DESCRIPTION/
INDICATION
Relieves the symptoms of hayfever and allergies.

 

DOSAGE/DIRECTIONS
DOSAGE:
Adults and Children over 12 years: 1 tablet daily when necessary, with or without food.
Children 6-12: ½ tablet twice daily when necessary, with or without food.

 

Free From/ No Added/ 
Does not contain: Sucrose, gluten, glucose, artificial colours or preservatives

 

PRODUCT WARNING
Not recommended for children under 6 years of age. Seek medical advice before use in pregnancy. Not recommended while breastfeeding unless advised by a doctor. This medication may cause drowsiness and may increase the effects of alcohol. If affected do not drive a motor vehicle or operate machinery. Contians lactose.


 DO NOT USE PRODUCTS IN THIS BUNDLE SIMULTANEOUSLY


Shipping
This item will be flat packed for FREE SHIPPING Australia wide.  The items box will be opened, sealed blister packs will be inserted into a bubble envelope which will be sealed for shipping.  We understand that a very small percentage of our clients will not want this, if you would prefer to have the item shipped intact in a satchel pack, please select this option at checkout.